IS it normal to get burning sensation from Clingen used for white discharge?
User rating for this question
Hi recent i'm suffering from little white discharge and my dr has given me Clingen for 7dys ..but after using it i'm suffering too much burning sensation, until i'm not washing that tablet . Pls inform me what to do
Posted Fri, 27 Dec 2013 in Women's Health
Answered by Dr. S Patra 24 hours later
Brief Answer: DO ONE VAGINAL SWAB TEST. STOP CLINGEN. Detailed Answer: Hello, Thanks for writing to us. Followings are my comments: 1) Little white discharge may be physiological due to increased level of estrogen which leads to over activity of endocervical gland. Sexual excitement can cause the same thing. Here, genital hygiene maintenance & proper nutrition with healthy diet and vitamins are essential. It will be sufficient for mild discharge. 2) One vaginal swab test is required to rule out causative agent or infection. It will help to decide proper medication. As Clingen causes more burning sensation, you can stop taking this and consult with your doctor for the above test. Hope, it will be helpful for your information and understanding. Let me know, if you need clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW